Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 34, Number 2

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 34, Number 2 (1928)
Bull. Amer. Math. Soc. 34 (1928)
More Information
Full-text PDF     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 34, Number 2 (1928)
Bull. Amer. Math. Soc. 34 (1928)
More Information
Full-text PDF     Request Permissions
The thirty-fourth annual meeting of the American Mathematical Society
Arnold Dresden.
Bull. Amer. Math. Soc. 34 (1928), 129-154
More Information
Full-text PDF     Request Permissions
A correction
O. D. Kellogg.
Bull. Amer. Math. Soc. 34 (1928), 154
More Information
Full-text PDF     Request Permissions
Separation theorems and their relation to recent developments in analysis situs
J. R. Kline.
Bull. Amer. Math. Soc. 34 (1928), 155-192
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1561526
Expansion in series of non-inverted factorials
W. J. Trjitzinsky.
Bull. Amer. Math. Soc. 34 (1928), 193-196
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1561527
Note on a convergence proof
Dunham Jackson.
Bull. Amer. Math. Soc. 34 (1928), 197-199
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1561528
An elementary property of bounded domains
W. L. Ayres.
Bull. Amer. Math. Soc. 34 (1928), 200-204
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1561529
Extended polygonal numbers
L. E. Dickson.
Bull. Amer. Math. Soc. 34 (1928), 205-217
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1561530
The problem of depreciation in the calculus of variations
C. F. Roos.
Bull. Amer. Math. Soc. 34 (1928), 218-228
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1561531
Notes
Bull. Amer. Math. Soc. 34 (1928), 246-250
More Information
Full-text PDF     Request Permissions
New publications
Bull. Amer. Math. Soc. 34 (1928), 251-256
More Information
Full-text PDF     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

New Methods in Exterior Ballistics, by F. R. Moulton.
Reviewer: J. E. Rowe
Bull. Amer. Math. Soc. 34 (1928), 229-232
Review information
Full-text PDF
Aufgaben und Lehrsätze aus der Analysis, by G. Pólya and G. Szegö.
Reviewer: J. D. Tamarkin
Bull. Amer. Math. Soc. 34 (1928), 233-234
Review information
Full-text PDF
Mathematical Statistics, by Henry Lewis Rietz.
Reviewer: W. L. Crum
Bull. Amer. Math. Soc. 34 (1928), 235-237
Review information
Full-text PDF
Principia Mathematica, by Alfred North Whitehead and Bertrand Russell.
Reviewer: Alonzo Church
Bull. Amer. Math. Soc. 34 (1928), 237-240
Review information
Full-text PDF
Lehrbuch der Funktionentheorie, by L. Bieberbach.
Reviewer: H. J. Ettlinger
Bull. Amer. Math. Soc. 34 (1928), 241
Review information
Full-text PDF
A Treatise on the Mathematical Theory of Elasticity, by A. E. H. Love.
Reviewer: Edwin B. Wilson
Bull. Amer. Math. Soc. 34 (1928), 242-243
Review information
Full-text PDF
Récréations Mathématiques et Problèmes des Temps Anciens et Modernes, by W. Rouse Ball.
Reviewer: R. C. Archibald
Bull. Amer. Math. Soc. 34 (1928), 242
Review information
Full-text PDF
Quadratic and Linear Tables, by Allan J. C. Cunningham.
Reviewer: D. N. Lehmer
Bull. Amer. Math. Soc. 34 (1928), 243
Review information
Full-text PDF
An Introduction to the Theory of Infinite Series, by T. J. I'A. Bromwich.
Reviewer: C. N. Moore
Bull. Amer. Math. Soc. 34 (1928), 244
Review information
Full-text PDF
Einführung in die konforme Abbildung, by Ludwig Bieberbach.
Reviewer: C. H. Sisam
Bull. Amer. Math. Soc. 34 (1928), 244
Review information
Full-text PDF
Harmonic Curves, by William F. Rigge S. J..
Reviewer: E. W. Brown
Bull. Amer. Math. Soc. 34 (1928), 245
Review information
Full-text PDF
Elementary Algebra., by F. Bowman.
Reviewer: L. T. Moore
Bull. Amer. Math. Soc. 34 (1928), 245
Review information
Full-text PDF
History and Synopsis of the Theory of Summable Infinite Processes, by L. L. Smail.
Reviewer: J. F. Ritt
Bull. Amer. Math. Soc. 34 (1928), 245
Review information
Full-text PDF